Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 50, No. 2, pp. 327-336 (2009)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On torsion free distributive modules

Naser Zamani

Faculty of Science, University of Mohaghegh Ardabili, 179, Ardabil, Iran; e-mail:

Abstract: Let $R$ be a commutative ring with identity and let $M$ be a torsion free $R$-module. Several characterizations of distributive modules are investigated. Indeed, among other equivalent conditions, we prove that $M$ is distributive if and only if any primal submodule of $M$ is irreducible, and, if and only if each submodule of $M$ can be represented as an intersection of irreducible isolated components.

Keywords: distributive modules, associated primes

Classification (MSC2000): 13C99

Full text of the article:

Electronic version published on: 28 Aug 2009. This page was last modified: 28 Jan 2013.

© 2009 Heldermann Verlag
© 2009–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition